# SDR SWAA2024072406057

- Difficulty date: June 27, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB REMOVEABLE LEADING EDGE 5TH RIB FROM I/B; APPROX. L/E STA 114.5; IS CRACKED.<[01] REMOVED AND REPLACED RIB STA 114.5 IAW SRM 51-40-02 & DWG 186A1001;[02] VERIFIED ACTION 1. JOB COMPLETE.
